MAUDE Adverse Event Report: MDT SOFAMOR DANEK PUERTO RICO MFG DIVERGENCE ANTERIOR CERVICAL FUSION SYSTEM

MDT SOFAMOR DANEK PUERTO RICO MFG DIVERGENCE ANTERIOR CERVICAL FUSION SYSTEM
Catalog Number G6626748
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Common device name: intervertebral fusion device with integrated fixation, cervical.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that on (b)(6) 2018, intra-op, while placing a screw through the interbody, the interbody cage cracked.Screw and interbody where left in place.No patient complication were reported as a result of this event.

Brand Name
DIVERGENCE ANTERIOR CERVICAL FUSION SYSTEM
Manufacturer (Section D)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
MDR Report Key7618657
Report Number1030489-2018-00870
Device Sequence Number19368578
Product Code OVE
UDI-Device Identifier00643169337350
UDI-Public00643169337350
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K141599
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/22/2023
Device Catalogue NumberG6626748
Device Lot NumberH5217684
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2018
Initial Report FDA Received Date06/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age54 YR